# SDR R61A201603160199

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 4,914 hours, 3,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHT  BESIDE THE WARDROBE WAS DAMAGED.  MAINTENANCE R & R THE LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
